Q. I get yellow-green vaginal discharge often. Can this be due to yeast infection?

Answered by Dr. Uzma Arqam and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Vaginal Discharge or Vaginal Infection? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I have been suffering from yellowish green vagina discharge. I have been to several doctors and they have done urine tests, vaginal swab. But nothing helped and have been given medication for a bacterial infection, yeast infection. The symptoms just keep coming back. I will attach a picture of the discharge.


Related Questions:
Can Terbinaforce plus be used for vaginal infection?
May I know the treatment for vaginal infection?
I get yellow-green vaginal discharge often. Can this be due to yeast infection?
 

Dr. Uzma Arqam
DIPLOMA IN WOMEN 'S HEALTH FROM ROYAL COLLEGE OF PHYSICIENS IRELAND ., DIPLOMA IN GYNNAE AND OBSTETRICS FROM
Obstetrics And Gynaecology

Hi,

Welcome to icliniq.com.

Your urinalysis and vaginal swab tests were normal or not? You have received medications for bacterial infection but it keeps coming back. One thing that I want to tell you is that in normal females few have high vaginal secretions. It is sometimes by genetics or otherwise at ovulation or excitement, at fertilization or in stress or anxiety or overexertion during pregnancy or in a few diabetic patients. All can be due to over-production of normal vaginal flora as well but other infections could be there. You could have one of the above-mentioned causes.

Do not over-treat vaginal secretions unless it is diagnosed infection, smelly, irritating and not normal as it can cause damage to your normal vaginal flora that is lactobacillus. As a result, you can have vaginal dryness, over-secretion from the vagina. Maintain strict hygiene. Soft comfortable undergarments. Have a healthy nutritious diet and try to have full monitoring and treatment, if you have any health problem. Have twice on two alternate days Clotrimazole pessary per vaginal and have one course of tablet Doxycycline 100 mg BID for seven days. If you feel irritating, you can sit in warm water twice daily for a few minutes. Better to use natural products locally and not chemical.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What is the problem for having vaginal discharge, itching and irritation while peeing?
Query: Hi doctor, I have bleeding after sex. I have pain while having sex. I have vaginal discharge and irritation while peeing and itching. Is this an infection or something else? I took an Unwanted 72 before three days.  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. Post-coital bleeding often occurs due to cervical erosions or cervicitis. It shows increased vaginal discharge, and it can lead to secondary urinary tract infection with burning sensation and irritation during urination. So meet your gynecologist for a speculum examinat...  Read Full »
 
My vagina is always itchy after a period. What should I do?
Query: Hello doctor, I usually have a slight on and off vaginal itching after my periods, for which I consulted a doctor. She advised me to take two tablets of Candiforce 200 and it stopped. However, these days I still have light vaginal itching on and off. My period date is on the 28th. Kindly help as I a...  Read Full »
Dr. Garima Sawhney
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I suggest you do a high vaginal swab (HVS) to rule out any infection as it will also tell you which medicines will suit you. Follow up with the report. For more information consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-onlin...  Read Full »
 
What does waterlike vaginal discharge indicate?
Query: Hi doctor, My aunt is 31 years old and had her uterus removed 11 years ago. From then she never had the periods nor any discharge. It was all alright until a month ago. She had suddenly started experiencing waterlike vaginal discharge which is little smelly, and it hurts in stomach sometimes. When s...  Read Full »
Dr. R Balakrishnan Menon
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. If there were few more facts about your aunt regarding the indication for uterus removal, any follow-ups, diabetic status, her sexual life, etc., would have been helpful. At the age of 31 years, the most probable cause is an infection. I put forth the possibilities a...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »
 
 

Also Read Answers From